MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CAPSTONE SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MDT SOFAMOR DANEK PUERTO RICO MFG CAPSTONE SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 2991226
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Stenosis (2263); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor applicable imaging films were returned to manufacturer for evaluation therefore we are unable to determine definitive cause of event.
 
Event or Problem Description
Pre-operative diagnosis for this procedure: lumbar spinal canal stenosis it was reported that patient underwent l5/s posterior lumbar interbody fusion.On an unknown date, post-op, the cage was backed out and revision surgery was performed due to recurrence of symptoms due to cage back out.Implants were replaced.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CAPSTONE SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key6116073
Report Number1030489-2016-03207
Device Sequence Number13672124
Product Code MAX
UDI-Device Identifier00613994290953
UDI-Public00613994290953
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K041584
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2991226
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/25/2016
Supplement Date Received by Manufacturer10/25/2016
Initial Report FDA Received Date11/21/2016
Supplement Report FDA Received Date09/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;